# SDR 98ZZZX4633

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1103P0956
- Condition: Inoperative
- Location: Rt Engine
- Part time: 216 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE WOULD NOT INDICATE A LOW PRESSURE LIGHT WHEN PUMP IS TURNED OFF. REPLACED LOW PRESSURE SWITCH.
